# SDR CA140819004

- Difficulty date: August 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 8,903 hours
- Engine: Hnywl T5313BHNYWL
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 205076030001
- Condition: Malfunctioned
- Location: Collective
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN PILOT CARRIED OUT START UP CHECK LIST AT IDLE, A HYDRAULIC SYSTEMS CHECK WAS CARRIED OUT. SYSTEM 2 WAS CLOSED AND CONTROLS FUCTIONED PROPERLY.  SYSTEM 2 WAS TURNED ON AND SYSTEM 1 WAS CLOSED.  THE COLLECTIVE BEGAN TO RISE SLOWLY.  THE TEST WAS CARRIED OUT AGAIN AT 100 PERCENT WITH THE SAME RESULT. THE PILOT WAS UNABLE TO LOWER THE COLLECTIVE.  THE COLLECTIVE SERVO WAS REPLACED AND THE TEST WAS CARRIED OUT WITH NO DIFFICULTIES.  ACFT IS SERVICEABLE.
